# SDR ABXA20150629129

- Difficulty date: June 29, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 83,258 hours, 39,168 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 148T73211
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE EXTERNAL SKIN IS CRACKED, AT STATION 1735 FWD OF LT LOWER STAB FAIRING, SEEN FROM INSIDE.  REMOVED SKIN PANELS 148T7321-1 & 148T7320-17.  INSTALLED NEW SKIN PIECES.  SDR INFO, CRACKED 1.5", PN 148T7321-1, SN N/A, PART NAME SKIN PANEL, FS LOCATION ON ACFT, LT FUSELAGE STATION 1737.  ACFT WAS GNDED.
